# SDR DXTA200500998

- Difficulty date: October 3, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 557 hours, 361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WILL NOT RETRACT.  CYCLED GEAR IAW G200 QRH, BUT RT MAIN WOULD NOT COME UP.
